I have just recently been hearing on the news radio about implanon of which has quite desturbed me ,that there have been quite a large percentage of women getting pregnant. As i have just had the implant fitted last september 2010.
My previous doctor sugested that instead of taking the pill of which i have been on these for quite a number of years mercilon contreceptive . Sugested that i have an implant put in so that it would increase my ostragin level as already my body produces more estragin at this age apparently of reaching a certain age of my life.
Please can you give me some advice as to wether i should take out the implanon or leave this device in. Would i have a less chance of becoming pregnant where my age is concerned and ostragin levels. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.